I have a rash on the head of my penis for around two months. They are purplish, sore and tender to touch. I have seen my primary care doctor and he was not sure about the condition and gave me Triamcinolone acetonide cream over two weeks ago. It has not helped. I was also tested recently for STD and all of which came back negative except herpes 1 which I have had for a long time. Any advice would be greatly appreciated. I do not believe this to be any kind of normal discoloration since some spots and sores were present.
Welcome to icliniq.com.
The condition you are suffering is not STD (sexually transmitted disease) for sure because none of the STD is present like this.
There are three most common probability of your problem.
Penile Lichen planus: It present in a similar manner with purplish color, itching may or may not be there.
Lichen Sclerosus et Atrophicus: Lichen Sclerosus starts as purplish patch, later on atrophy develop and becomes white in color. It usually associated with intense itching and patient may have dyspareunia.
Allergic contact dermatitis: Due to cloths or condoms.
Are you on any medication? Because, certain medications can cause fixed drug eruption like that.
Revert back with the answers to the above questions to a dermatologist online--->https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
The only medical condition I have is erectile dysfunction associated with PTSD. I use Viagra a few times a month and have been for several years and never had any side affects except my eyes being sore. I also have no known allergies. The lesion does not itch but it is painful to touch. Should I worry about this being contagious?
Welcome back to icliniq.com.
Fine, it is not a fixed drug eruption.
No it is not STD and so not contagious. I am pretty sure of it being any autoimmune disorder.
Final diagnosis can only be made on physical examination and histopathological examination.
Nevertheless you can use Clobetasol ointment, twice daily for 15 days. As Clobetasol is superpotent steroid it should not be used without monitoring that is do not keep on applying always if got relieved.
Triamcinolone is a low potency steroid and will not work in it. Get a review in 15 days.
Revert back after 15 days for review to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Query: Hello doctor, I am 72 years male, who weighs 66 kg and I am 166 cm tall. I have multiple itchy lesions all over my body which responses temporarily to oral steroids. RAST test showed I am allergic to dogs and cats. My dermatologist diagnosed it as type 3 hypersensitivity (IgG mediated), and I am no... Read Full »
Query: Hello doctor, I have been getting sores and things that look like blood blisters in my mouth for around six months. I had a swab test and blood work was done to rule out HSV. It came back negative. However, there is still a chance it could be HSV as it takes three to six months to show up in your b... Read Full »
Query: Hello doctor,Due to work, I have been away from my wife for more than two years. I had a few sexual encounters with sex workers here. I had unprotected oral sex and protected vaginal sex twice last year, protected oral sex and protected vaginal sex once last year, unprotected oral sex and protected ... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now